Search results in category Hypersensitivity Reaction

Cosmetic Tattoo Adverse Outcome Reports (CT-AOR) can be submitted by any person to alert industry members and public members to circumstances that resulted in an unwanted outcome resulting from cosmetic tattooing. All CT-AOR's may be subject to moderation or removal by a member of our administration team if we deem it appropriate.

 

The intent is to provide a centralised database of information that can be searched and evaluated to identify problems with equipment, products, techniques, medical complications and other situations or circumstances that may lead to an unwanted outcome from Cosmetic Tattooing.

 

Click Here to submit a Anaesthetic Reaction Adverse Outcome Report

 

NB. The purpose of the CT-AOR is to assist improvement in service delivery across the industry and it is not intended as a vehicle for punitive action against any party. If you believe that the content of any CT-AOR is inappropriate you may request a review by the site manger by using our contact form and identifying the report, and stating your objections.

Subscribe to RSS

Found 2 records | Page 1 of 1


Image Gallery: Hyperkeratotic hypersensitivity reaction to red pigment tattoo





Image Gallery: Hyperkeratotic hypersensitivity reaction to red pigment tattoo

by CosmeticTattoo.org on 11/01/2018 - 11:46 am



Preview




Title:

Hyperkeratotic hypersensitivity reaction to red pigment tattoo.



Overview:
A 38-year-old woman was referred to the department of dermatology because of an itching skin disorder localized in the red part of a multicoloured tattoo on the right forearm. The authors described that the patients had no other skin abnormalities or tattoo complaints. On physical examination, the author observed an elevated and partly hyperkeratotic plaque in the red area with acneiform inclusions in the dermis. Illustration is available on publishers web site via the links below.


Industry Significance Rating:
Medium - Industry wide monitoring is recommended.


Publication:
B ...

Read More



Granulomatous reaction to permanent eyebrow makeup treated with topical steroids





Granulomatous reaction to permanent eyebrow makeup treated with topical steroids

by CosmeticTattoo.org on 11/01/2018 - 11:18 am



Preview




Title:
Granulomatous reaction to permanent eyebrow makeup successfully treated with topical steroids in combination with topical tacrolimus.


Overview:
Case report of granulomatous reaction in an eyebrow tattoo from Japan involving localised Violaceous/brown firm papules on the right eyebrow and histopathology showed scattered brownish-black colourants present in and around some granuloma. The authors noted that "although PEMU can cause several adverse reactions, similar to traditional tattoos, the risks are not fully known". Detailed illustrations available on publishers website via the links below.


Industry Significance Rating:
Medium - Industry wide monitoring is r ...

Read More